# SDR 2006UALA01578

- Difficulty date: August 11, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 46,859 hours, 32,456 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOORWAY FWD FRAME IS CRACKED AT LOWER STOP FITTING.   REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR ANGLES.
